Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Hypersurfaces satisfying the equation $ \Delta x=Rx+b$


Author: Joonsang Park
Journal: Proc. Amer. Math. Soc. 120 (1994), 317-328
MSC: Primary 53C50
MathSciNet review: 1189750
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that a hypersurface in a space form or in Lorentzian space whose immersion $ x$ satisfies $ \Delta x = Rx + b$ is minimal or isoparametric. In particular, we locally classify such hypersurfaces which are not minimal.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C50

Retrieve articles in all journals with MSC: 53C50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1189750-7
PII: S 0002-9939(1994)1189750-7
Article copyright: © Copyright 1994 American Mathematical Society